# SDR E4EB2015FA0000526

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HAS CORROSION AROUND FASTENERS BETWEEN STR 10 AND FWD SPAR AND XRS 50-107 28-075.
